American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] T. J. Kaczynski. Boundary functions for bounded harmonic functions . Trans. Amer. Math. Soc. 137 (1969) 203-209. MR 0236393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Adam Korányi. Harmonic functions on Hermitian hyperbolic space . Trans. Amer. Math. Soc. 135 (1969) 507-516. MR 0277747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gunnar A. Brosamler. Potential theoretic analysis of a certain integral equation . Trans. Amer. Math. Soc. 129 (1967) 218-248. MR 0219143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Avner Friedman. Parabolic equations of the second order . Trans. Amer. Math. Soc. 93 (1959) 509-530. MR 0113037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guy Johnson. Functions which have harmonic support . Trans. Amer. Math. Soc. 92 (1959) 302-321. MR 0108652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce L. Reinhart. Harmonic integrals on almost product manifolds . Trans. Amer. Math. Soc. 88 (1958) 243-276. MR 0104937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1